# SDR AU970419

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: 4085400
- Condition: Cracked
- Location: Gear Retract
- Stage of operation: LD
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC PRESSURE PIPE FRACTURED AROUND FLARE
